# SDR IXXA9700159

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 4771392501
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE DFW TO TOL UPON GEAR RETRACTION, THE LEFT MAIN GEAR DOWN AND LOCK LIGHT REMAINED ILLUMINATED.  THE CREW RECYCLED THE LANDING GEAR AND THE INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED  TO TOL WITH THE LANDING GEAR IN THE DOWN AND LOCKED POSITION AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT MAIN GEAR RETRACT PIN SHEARED.  MAINTENANCE REPLACED THE RETRACT  PIN IN ACCORDANCE WITH DACO MAINTENANCE MANUAL PROCEDURES.
